RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 60, Issue 3(363)  


Elementary classification and decidability of theories of derived structures
Yu. M. Vazhenin, A. G. Pinus
3
The argument of the Riemann zeta function
A. A. Karatsuba, M. A. Korolev
41
Almost periodic functions and representations in locally convex spaces
A. I. Shtern
97

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Proof of Dynnikov's conjecture on the location of stability zones in the Novikov problem on planar sections of periodic surfaces
R. De Leo
169
Geometric construction of Chebyshev sets in the spaces $\ell^\infty(n)$, $c_0$ and $c$
A. R. Alimov
171
Local existence theorem for the solutions of the $d$-dimensional system of Navier–Stokes equations
M. D. Arnold
173
Structural and algorithmic problems in $T$-spaces over a field of characteristic $p>0$
A. V. Grishin
175
Rationality of generating functions of rook polynomials and permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$
A. M. Kamenetskii
177
Existence theorem for the moduli space of Bohr–Sommerfeld Lagrangian cycles
N. A. Tyurin
179
On a function-theoretic inequality
M. E. Changa
181

Mathematical Events
On the work of the International Conference on Selected Problems of Modern Mathematics
V. M. Buchstaber, A. B. Zhizhchenko, B. N. Chetverushkin
183
Voronezh Winter Mathematical School “Modern Methods in Theory of Functions and Adjacent Problems”
P. L. Ul'yanov, Yu. V. Pokornyi, S. A. Shabrov
185
The Pierre Deligne Competition
187
The Möbius Competition
189

Arkadii Anatol'evich Mal'tsev (congratulation)
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019